# SDR USAA2014042800004

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 20,850 hours, 6,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE PLASTIC EXIT LIGHT COVER BROKEN AT DOOR 4R.  REPLACED EXIT LENS AT DOOR 4R IAW AMM CHAPTER 20.
